# SDR CA130304002

- Difficulty date: February 28, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Diamon DA20-C1
- Aircraft time: 5,248 hours
- Engine: Cont IO240B
- Propeller: Snsnch W69EK63
- System (JASC): 7931 · Engine Oil Pressure
- Part: Gauge
- Part number: 2279301000
- Condition: Reads Low
- Location: Oil Pressure
- Part time: 741 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) PILOT INDICATED OIL PRESSURE SEEMED SLIGHTLY LOW AT IDLE, NORMAL AT 1700.  AFTER TAKEOFF ON CLIMB OUT OIL PRESSURE DROPPED BELOW GREEN ARC SLIGHTLY.  ON DOWNWIND THE OIL PRESSURE MAX WAS 20 PSI, LOWER GREEN IS 30 PSI, ACFT RETURNED AND LANDED.  A TEST OF THE OIL PRESSURE GAUGE FOUND IT TO BE READING 10 PSI LOWER THAN A CALIBRATED EXTERNAL GAUGE.  REMOVED GAUGE/TRANSMITTER AND REPLACED WITH NEW.  GAUGE TESTED AND FOUND TO BE WITHIN LIMITS.  OIL PRESSURE STILL FOUND TO BE LOW.  REMOVED OIL PRESSURE POPPET VALVE AND FOUND DAMAGE TO SEAT AND TO POPPET FROM METAL SHAVINGS. REMOVED STARTER FOR INSPECTION OF CLUSTER GEAR IAW SB04-7.  CLUSTER GEAR FOUND TO HAVE NORMAL WEAR.  STARTER GEAR FOUND TO HAVE SMALL PIECES MISSING. REMOVED OIL FILTER AND DRAINED OIL WITH SMALL AMOUNT OF METAL FOUND ON OIL DRAIN PLUG.  NEW OIL FILTER INSTALLED AND OIL ADDED.  ENGINE RUNS CARRIED OUT WITH OIL PRESSURE FOUND TO BE IN NORMAL RANGE.  SINCE 2009, THIS ACFT HAS HAD 4 OIL PRESSURE KITS, 4 OIL PRESSURE TRANSMITTERS AND ONE GAUGE INSTALLED IN 5000 HOURS.
